# SDR ASAA2012083092811

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,563 hours, 5,291 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA IS SHOWING A SHIFT IN DELTA EGT INDICATIVE OF EGT INDICATION SYS ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  ACFT GROUNDED.  ACCOMPLISHED STEPS 1-3, FOUND S4 PROBE RESISTANCE OUT OF LIMITS AND FOUND CORE ENG HARNESS TO THE S1 PROBE RESISTANCE CHECK OUT OF LIMITS.  R & R S4 PROBE REF MM 77-21-01, AND R & R CORE ENG HARNESS REF MM 73-21-06, OPS CK GOOD. PERFORMED EEC DISCRETES TEST 73-21-00-700-809-F00, EEC TEST 73-21-00-700-804-F00, AND ACTUATORS TEST 71-00-00-700-807-F00, ALL TESTS PASS.
